MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ L; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ L; CEMENTED FEMORAL COMPONENT
Catalog Number 02.12.0023L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 september 2018.Lot 165045: (b)(4) items manufactured and released on 26 september 2016.Expiration date: 2021-09-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reference 02.12.0310fl, (k121416), tibial insert fixed sphere flex size 3/10 mm l.Lot 166017: (b)(4) items manufactured and released on 21 november 2016.Expiration date: 2021-11-07.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Gmk-sphere reference 02.07.1203l, (k090988), tibial tray fixed cemented size 3 l.Lot 166046: (b)(4) items manufactured and released on 21 december 2016.Expiration date: 2021-12-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 1 year and 3 months after primary the patient called the agent complaining about a revision she had to undergo.The patient explained that she was revised due to potential infection.The patient was revised by a non medacta surgeon.

Brand Name
FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ L
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7868586
Report Number3005180920-2018-00671
Device Sequence Number13972041
Product Code JWH
UDI-Device Identifier07630030862373
UDI-Public07630030862373
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2021
Device Catalogue Number02.12.0023L
Device Lot Number165045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;